Home / Blog / Medical Malpractice / Symptoms of anesthesia overdose

Symptoms of anesthesia overdose

Posted on December 29, 2014 2:55 pm under Medical Malpractice

With the advent of state-of-the-art medical equipment and newer anesthesia drugs, the administration of anesthetics during invasive and minimally invasive medical procedures has become safer and more effective. However, because of medical negligence, anesthesia-related morbidity and mortality are still considered a major safety concern.

A person suffering from toxic anesthesia overdose may exhibit one or more of these signs and symptoms:

  • Chest pain
  • Irregular heart rate
  • Low blood pressure
  • Numbness
  • Seizures, twitching of muscles
  • Confusion, disorientation
  • Lightheadedness and drowsiness
  • Ringing in the ears (tinnitus)
  • In some instances, coma

Anesthesia toxicity may cause irreversible harm, and sometimes even death. If you believe a negligent medical staff has compromised your health, do not delay taking legal action. The attorneys at Habush Habush & Rottier S.C. ® might be able to help you. Call our Madison office at (414) 271-0900 today.